# SDR SWAA2013010311095

- Difficulty date: December 28, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 39,367 hours, 26,981 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER FWD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT INOP.  REMOVED AND REPLACED EMERGENCY FLASHLIGHT PER AMM.
